MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 9.30
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Second occurrence: at the customer's request, a spare trunk cable was shipped to the site for additional troubleshooting (rma # (b)(4)) along with the assistance of a ((b)(4)) technician, so that a faulty trunk cable could be ruled out.Upon connection of the spare trunk cable, it was confirmed that there was still no power to the unit.It was determined that a fuse had blown on the pdm (patient data module) and was subsequently replaced.The customer confirmed that the issue was resolved.The potential impact to a patient has been reviewed and the risk level has been assessed as medium (non-serious injury).Device labeling, hemo-6373 v10 user manual, addresses the potential for such an occurrence as noted in the following sections: communication - record station: person icon - "this icon appears to indicate communication between the hemo monitor pc and the patient data module (pdm).If there is a problem with any of the functions represented by the above three images, the icon color will switch to red." led behavior section: "5v led 4.5 to 5.5v: if it drops below or if there's a blown fuse on the hemo monitor pc's pci card, the led goes out." general equipment care section: "inspect overall physical condition of the system components, peripherals, and interconnecting cables.Perform any corrective actions required." no further actions are anticipated at this time due to the issue being readily apparent to the user, troubleshooting information provided in the user manual, and the potential non-serious injury to a patient.(b)(4).Method - analysis of data provided by user/third party.Results - power fluctuation - the device failed due to fluctuations within the power supply (e.G.Transient power, power spike, power dip, or power sequencing).Conclusions - cause traced to component failure.
 
Event or Problem Description
Merge hemodynamics displays, measures, and records physiological data from a human patient undergoing a cardiac catheterization procedure.The system comprises the patient data module and the merge hemodynamics hemo monitor pc.The two units are connected via a serial interface.All vital parameters and evaluations are registered and calculated in the patient data module.This data is then transmitted to the merge hemodynamics hemo monitor pc via the serial interface.All data can be shown and monitored on the merge hemodynamics hemo monitor pc.On (b)(6) 2018, a customer reported to merge healthcare that the person icon located within the hemo application was flashing indicating a disconnection between the hemo monitor and pdm (patient data module).This occurred during a procedure and resulted in the use of portable blood pressure monitoring and third party equipment to capture the patient's invasive pressures.Additional information obtained from the customer revealed that the problem occurred twice on different days, (b)(6) 2018.With merge hemo not capturing physiological data, there is a potential for incorrect treatment that could cause harm to the patient.However, the customer confirmed that both procedures were completed successfully by using third party equipment.(b)(4).

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7775821
Report Number2183926-2018-00071
Device Sequence Number1757204
Product Code DQK
UDI-Device Identifier00842000100010
UDI-Public00842000100010
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K082421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE HEMODYNAMICS 9.30
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1